# SDR AALA201801099050

- Difficulty date: December 11, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 56,234 hours, 24,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420000
- Condition: Cracked
- Location: Frames 64-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR PLATE BETWEEN FRAMES 64 TO 70, STRINGER 23L.  REPLACED THE SHEAR PLATE IAW SRM 51-72-11 AND JC 26C26053005.
